Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Approximation by polynomials in two diffeomorphisms


Authors: A. G. O'Farrell and K. J. Preskenis
Journal: Bull. Amer. Math. Soc. 10 (1984), 105-107
MSC (1980): Primary 46J10; Secondary 30E10, 32E30
MathSciNet review: 722862
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • !. A. G. O'Farrell and K. J. Preskenis, Approximation by polynomials in two complex variables, Math. Ann. 246 (1980), 225-232.
  • 2. R. Michael Range and Yum Tong Siu, 𝐶^{𝑘} approximation by holomorphic functions and ∂-closed forms on 𝐶^{𝑘} submanifolds of a complex manifold, Math. Ann. 210 (1974), 105–122. MR 0350068
  • 3. Gabriel Stolzenberg, Polynomially and rationally convex sets, Acta Math. 109 (1963), 259–289. MR 0146407
  • 4. John Wermer, Banach algebras and several complex variables, 2nd ed., Springer-Verlag, New York-Heidelberg, 1976. Graduate Texts in Mathematics, No. 35. MR 0394218

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 46J10, 30E10, 32E30

Retrieve articles in all journals with MSC (1980): 46J10, 30E10, 32E30


Additional Information

DOI: https://doi.org/10.1090/S0273-0979-1984-15203-0